# SDR HALA0600896

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 28139
- Aircraft time: 14,194 hours, 2,775 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Split
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING OVERNIGHT INSPECTION OF APU, FOUND APU BLEED AIR T DUCT SPLIT AT T.  UNABLE TO OPERATE APU IN THIS CONDITION.  REPLACED APU BLEED AIR DUCT T PER AMM PNEU LEAK CKS OK.
